Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1486189, 10 pages
http://dx.doi.org/10.1155/2016/1486189
Research Article

An Uncertain QFD Approach for the Strategic Management of Logistics Services

School of Management, Shanghai University, Shanghai 200444, China

Received 3 December 2015; Accepted 15 February 2016

Academic Editor: Ibrahim Zeid

Copyright © 2016 Shengpeng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengpeng Yang, Jing Liu, Ke Wang, and Yunwen Miao, “An Uncertain QFD Approach for the Strategic Management of Logistics Services,” Mathematical Problems in Engineering, vol. 2016, Article ID 1486189, 10 pages, 2016. doi:10.1155/2016/1486189